# SDR CA960620005

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearshaft
- Part number: 103019301
- Condition: Chipped
- Location: Tip Of Spline
- Part time: 927 hours
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LOGGING OPERATION, ENGINE CHIP WARNING, IMMEDIATE LANDING. CHIP DETECTOR HAD LARGE CHIP ON IT SIMILAR TO GEAR TOOTH. PLANETARY GEARSHAFT CHIPPED AT THE TIP OF THE SUNGEAR DRIVEN SPLINE.
